American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R11) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Étienne Fouvry, Florian Luca, Francesco Pappalardi and Igor E. Shparlinski. Counting dihedral and quaternionic extensions. Trans. Amer. Math. Soc. 363 (2011) 3233-3253. MR 2775805.
Abstract, references, and article information   
View Article: PDF

[2] Peter Ashwin and Arek Goetz. Polygonal invariant curves for a planar piecewise isometry. Trans. Amer. Math. Soc. 358 (2006) 373-390. MR 2171238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stephen B. Watt. Restricted ramification for imaginary quadratic number fields and a multiplicator free group . Trans. Amer. Math. Soc. 288 (1985) 851-859. MR 776409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hans Rademacher. On prime numbers of real quadratic fields in rectangles . Trans. Amer. Math. Soc. 39 (1936) 380-398. MR 1501853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Arthur Ranum. The group of classes of congruent quadratic integers with respect to a composite ideal modulus . Trans. Amer. Math. Soc. 11 (1910) 172-198. MR 1500859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1